# SDR REXA2018022300154

- Difficulty date: February 23, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,196 hours, 15,446 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION BETWEEN BS 319.7 AND 280,  IN THE FWD E&E BAY.  REPAIRED THE STRINGER IAW EA CRJ953-06533.
